Über gewisse trigonometrische Integrale. I.

H. Hornich

Mathematische Zeitschrift (1942)

  • Volume: 48, page 785-791
  • ISSN: 0025-5874; 1432-1823

How to cite


Hornich, H.. "Über gewisse trigonometrische Integrale. I.." Mathematische Zeitschrift 48 (1942): 785-791. <http://eudml.org/doc/169015>.

author = {Hornich, H.},
journal = {Mathematische Zeitschrift},
keywords = {Integral equations, integral transforms},
language = {ger},
pages = {785-791},
title = {Über gewisse trigonometrische Integrale. I.},
url = {http://eudml.org/doc/169015},
volume = {48},
year = {1942},

AU - Hornich, H.
TI - Über gewisse trigonometrische Integrale. I.
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 785
EP - 791
LA - ger
KW - Integral equations, integral transforms
UR - http://eudml.org/doc/169015
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.